# SDR CALA2010041200131

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD ENTRY DOOR LWR HINGE CUTOUT HAS CRACK INDICATION AT 2EA FASTENERS HOLE (MARKED) JUST BELOW WL 236.68 AND FWD OF STA 303.90 REF TASK INSTRUCTION ITEM 20.0 OF EA 5330-037 36 REV B -OPERATION 03.  INSTALLED REPAIR REF EC/RA 5330-04014.
